Jump to content
Canerican

New to Wellbutrin

Recommended Posts

Glad I found this forum.

I have been on mirtazapine for like 3 years (to help with my severe tinnitus), and it's working fine.

I was on sertraline for the same amount of time

That combination was working AWESOME! until about 3 months ago.

My doctor took me off of that and put me on Lexapro.  Lexapro didn't take all of the edge off of my anxiety, so he added wellbutrin.

After my 'honeymoon' days 3,4, it was back to the grind.

On day 9,10 (yesterday/day b4) I was doing really well!  Today is day 11, and I did not have a good day.

Overall, I would say I am getting better like 5% per day, excluding today.  I know that tweaking meds is a pain, but like another post I found

I have never taken Bupropion but have been on other meds over the years.  With me, the meds need to be 'tweaked' about every seven to ten years.  Even though I know it is necessary, I hate the tweaking process.  (Grrrr....  Enough said.)  When the new drugs/dosages are finally sorted out, it is always worth it.  I have learned to keep reminding myself of how good the end result will feel while enduring the tweaking.  

The nurse at the office said it should take about 2 weeks for the transition . . .

Wondering is this is normal, or should I look into asking my doc for another alternative?

 

Thanks for reading :)

Share this post


Link to post
Share on other sites

Hi and welcome to the Forums, Canerican.  Its very nice to meet you.  Med changes can be so challenging [or worse than challenging].  I hope the Wellbutrin helps you.  Since I have no experience with that medication, I hope that members here who do will see your post and respond to it with something helpful. 

I've been through multiple med changes over the years.  In my case, it takes anywhere from two weeks to 6 weeks for me to notice real improvement or the lack of it. The waiting can be really distressing. 

Sorry I cannot be helpful to you in your question, but I do want to wish you the very best here on the Forums and in your life. 

Share this post


Link to post
Share on other sites

Belated welcome to Df, Canerican.  :console: I have taken Wellbutrin, too. I had to stop it because I finally realized it was making my anxiety worse. At the time, I was on Wellbutrin, Trazadone, and Benadryl (to help me sleep).  It took me way too long to realize that combo wasn't working for me.  Now I'm on Hydroxyzine (Atarax) for anxiety, and taking Effexor for depression. The Effexor probs needs to be upped, because it hasn't helped my depression much. But at least it doesn't make my anxiety worse. The Atarax has been wonderful. It works a lot like Benadryl, but it seems to work better with my brain/body chemistry.  I went through probs 3 antidepressants before finding something that didn't increase my anxiety.  Keep monitoring how you feel, and what is happening in your life. Have faith in your own view of what is and is not working for you.  I hope you are able to find something soon. 

Share this post


Link to post
Share on other sites

Thanks for the replies.  I finally got some relief at 7 weeks.  However, about a week later, I am having some 'hiccups'.

Granted, these hiccups are small compared to the debilitating experience I had before the relief.

I increased my dosage from 150 to 300.  Have been on that dosage for 6 days.

Is it normal to have hiccups?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...